New Criteria on Exponential Stability of Uncertain Delayed Systems with Multiple Delays and Parameter Uncertainty

Abstract:

Article Preview

This paper studies the exponential stability problem of uncertain delayed systems with multiple delays and parameter uncertainty. By employing the Lyapunov-based method and some matrix inequalities techniques, new sufficient conditions of the exponential stability for uncertain delayed systems are derived. Our sufficient conditions are in a form of algebraic matrix inequalities, which can be applied easily. Finally, numerical examples are presented to illustrate the effectiveness of our results.

Info:

Periodical:

Key Engineering Materials (Volumes 480-481)

Edited by:

Yanwen Wu

Pages:

849-854

DOI:

10.4028/www.scientific.net/KEM.480-481.849

Citation:

Y. Q. Chen "New Criteria on Exponential Stability of Uncertain Delayed Systems with Multiple Delays and Parameter Uncertainty", Key Engineering Materials, Vols. 480-481, pp. 849-854, 2011

Online since:

June 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.